# SDR SWAA2021120741028

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ON DEFLECTION RIB; RIB 8 LEVEL LT WING ; 2021-512039 / [01] TOOL USED CALIPER P/N DIGITAL 150; S/N AE-412601 DUE DATE 31-MAYO-22; [02] REPLACED SUPPORT ANGLE LOCATED ON DEFLECTION RIB; RIB 8 LEVEL LT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV- SEE INDIVIDUAL SIGN OFF BELOW; [03] JOB COMPLETED.
